MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. InterStim X; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON

MEDTRONIC PUERTO RICO OPERATIONS CO. InterStim X; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON
Model Number 97800
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
Information was received from a manufacturer representative regarding a patient who was implanted with an implantable neurostimulator (ins) for urinary/bowel dysfunction.It was reported that the reason for the call was the representative said they were doing a lead revision (see 709415697) and they tested the new lead and 2 of the electrodes came back with high impedance every time.The representative said they put the old battery on and it gave different impedances.The 1 and 2 electrodes were over 4,000 ohms.The representative put the new battery back in and they gave the same value of being high.The representative confirmed they tightened the set screw and tugged on the lead to make sure it was secure.The representative had not tried getting motor response from the lead with the external battery.During the call, the representative was able to get motor response on all 4 electrodes.Electrode 1 & 2 that had high impedances got motor response at 0.4 ma.Technical services (ts) reviewed with caller that the impedance was good, even though it registered high.Ts stated that if impedance was truly high then the patient would not have gotten motor response at 0.4 ma.The issue was not resolved through troubleshooting.Ts left the decision to replace the lead and/or neurostimulator up to the doctor.The rep later reported that all impedances cleared when they changed their position in the operating room and then a second time when impedances were checked again after the surgery closed.
 
Additional Manufacturer Narrative
Section d references the main component of the system.Other medical products in use during the event include: brand name surescan; product id 978b128 (lot: va3b93c); product type: 0200-lead; implant date (b)(6) 2026; medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
InterStim X
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
+1(763)526-5677
MDR Report Key50932642
Report Number3004209178-2026-16503
Device Sequence Number21231951
Product Code EZW
UDI-Device Identifier00763000484668
UDI-Public(01)00763000484668(17)241028
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P970004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/28/2024
Device Model Number97800
Device Catalogue Number97800
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2026
Initial Report FDA Received Date09/29/2026
Date Device Manufactured05/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11...
Patient Age66 YR
Patient SexFemale